# SDR CALA0000547

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Wing-Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STA 875 LEFT HAND KEEL AREA WING TO BODY FAIRING SUPPORT CRACKED (4).  REMOVED CRACKED SUPPORT AND INSTALLED NEW FRAME PER SRM 51-30-1, 51-10-03, AND 51-30-02.
